# SDR SWAA2021022248862

- Difficulty date: February 2, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 32,992 hours, 20,047 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD HAS TEMPORARY REPAIR INSTALLED AT R.B.L. 36; W.L. 150; ACCOMPLISH PERMANENT COMPOSITE REPAIR / B.S. 663 LOWER COMPOSITE BULKHEAD WITH TEMPORARY REPAIR INSTALLED AT R.B.L. 36; W.L. 150 WAS PERMANENTLY REPAIRED IAW SRM 51-70-04-2R-10.
